Journal article icon

Journal article

Long-time self-diffusion in quasi-two-dimensional colloidal fluids of paramagnetic particles

Abstract:

The effect of hydrodynamic interactions (HI) on the long-time self-diffusion in quasi-two-dimensional fluids of paramagnetic colloidal particles is investigated using a combination of experiments and Brownian dynamics (BD) simulations. In the BD simulations, the direct interactions (DI) between the particles consist of a short-ranged repulsive part and a long-ranged part that is proportional to 1/r3, with r the interparticle distance. By studying the equation of state, the simulations allow ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1103/physreve.101.042609

Authors


Siboni, NH More by this author
Thorneywork, AL More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Chemistry
Subgroup:
Physical & Theoretical Chem
Role:
Depositor, Author
Horbach, J More by this author
Publisher:
American Physical Society Publisher's website
Journal:
Physical Review E Journal website
Volume:
101
Issue:
4
Article number:
42609
Publication date:
2020-04-24
Acceptance date:
2020-04-03
DOI:
EISSN:
2470-0053
ISSN:
2470-0045
Pmid:
32422843
Pubs id:
1104858
Local pid:
pubs:1104858
Language:
English
Keywords:
Format:
Print

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP